Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hello, I'd like to help you with your question.
Are you in treatment now? If so, are you seeing a psychiatrist, therapist or both?
When you mentioned feeling crazy, what kind of symptoms are you having?
Thank you for the additional information.
It sounds like a thorough evaluation would be helpful. The symptoms you describe do sounds like Schizophrenia and Bipolar, but they could fit other diagnosis as well.
It could be that your medications are not appropriate for your symptoms. Medications are great if they target certain symptoms, but if they are taXXXXX XXXXX term or they are meant for other diagnosis, then they will not work.
Also, you may need a change in your medication. Medications are helpful to ease the symptoms but they vary in their effectiveness. Each person has their own body chemistry and what works for one may not work for another. Also, once you take medication for a while, your body becomes accustomed to it and you either need an increase in dosage or you need to try a new medication.
If you are not in therapy already, it is important that you find a therapist to help you. A therapist will do a full evaluation the first time you are seen (you may already be aware of this if you have had prior treatment). To find a therapist, ask your doctor for a referral. Or you can search on line at http://therapists.psychologytoday.com/rms/. You can also contact the local United Way in your area for low cost/no cost therapy in your area.
You can also learn more about Bipolar and Schizophrenia through self help. The more you know, the better equipped you will be to address your symptoms and treatment. Here are some resources for you:
Also, you may want to consider support groups to help you feel less alone in your situation and to provide you with more resources. Here are some links to help you:
It is a very good sign that you are reaching out for help. Motivation is key to recovering. Once you are motivated to get help, it is highly likely that you will get better.
I hope this has helped you,Kate